Top answers from doctors based on your search:
Disclaimer

cause for increased stomach burning

A member asked:
Dr. Gregory Neyman
17 years experience General Practice
Reflux?: It could be from esophageal reflux. With numbness, i suggest you see your physician.
Dr. Tracy Benhamou
19 years experience Dentistry
Gastric reflux: You may be experiencing the early signs of gerd or gastric reflux. Please get to your primary care physician asap.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 20-year-old male asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Yes: The ulcers were seen on endoscopic GI exam? Yes, these typically cause persistent stomach pain. Discuss with the physician that performed the proced ... Read More
1
1 thank
A 16-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
The potatoes: wont ...BUT THE accompanying SPICES could very well upset your stomach! One question...WHY in the WORLD are you eating this way??????????????????????? ... Read More
A 28-year-old male asked:
Dr. Mitchell Blass
28 years experience Internal Medicine
Digestive enzymes: Some people also lack the enzymes to digest certain products. That could also be a potential cause of your discomfort.
A 45-year-old female asked:
Dr. Kenny Chuu
11 years experience Internal Medicine
Additional info: Hi Additional information would be helpful: How long have these symptoms been going on? Do you have any issues with having bowel movements or have r ... Read More
A 30-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Distension: Abdominal distension can be caused by gastrointestinal gas entrapment or excessive gas formation from food intolerance or air swallowing, abdominal wa ... Read More
A 48-year-old male asked:
Dr. Eric Chevlen
46 years experience Medical Oncology
Maybe, but not DUE.: Even people who have never used those meds may get stomach ulcers, so your being off them for a few months doesn't eliminate the possibility.
1
1 thank
A 48-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Not pancreatitis: What you describe are not symptoms of pancreatitis. HCTZ (hydrochlorothiazide) can definitely cause abdominal discomfort and constipation. Talk to you ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Stomach burning: Do you experience heartburn or actual gerd? Dexilant is also a ppi like protonix. Occasionally reflux is due to reflux of bile and not acidic materia ... Read More
A 29-year-old male asked:
Dr. Clarence Grim
56 years experience Endocrinology
Gerd: H pylori is often associated with gerd can try elevating head of bed on 8 inch blocks and see if this helps if you have problems at night.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month